Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.
As you are feeling weak, tingling, cramping in the hand s and legs, there can be severe anemia from heavy blood loss during last 24 hours.
You should go to ER or hospital without delay.
You may need blood transfusion.
As the tubes are tied, it may not be due to miscarriage.
There can uterine or hormonal abnormality.
I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards.
I am sorry.
OTC medicines will not help in this stage.
You need to stop bleeding asap.
Please try to take plenty of fluid to keep good hydration.
I am sorry for late reply.
I was offline wen you replied.
As I wrote you earlier uterine or hormonal abnormality are common cause.
Fibroid uterus, dysfunction uterine bleeding can be possible.